# SDR 050406261

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 17,678 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHASE III PAX DOOR CRACKED .75 INCH ON SKIN AT APPROXIMATELY FS 338.9 AND INTERCOSTAL AT DATUM NR 1.
